# SDR AALA202101139029

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,345 hours, 9,328 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R1 DOOR EICAS MESSAGE DURING TAXI.  ADJUSTED VENT DOOR LOCKED PROXIMITY SENSOR, IAW AMM 52-71-01-900-802.  OPERATIONS CHECK GOOD.
